Facebook Twitter Instagram YouTube

Periodic orbits and diffuse structures in the photodissociation of symmetric triatomic molecules

TitlePeriodic orbits and diffuse structures in the photodissociation of symmetric triatomic molecules
Publication TypeJournal Article
Year of Publication1990
AuthorsSchinke, R, Engel, V
JournalThe Journal of Chemical Physics
Volume93
Issue5
Pagination3252
Date PublishedJan-01-1990
ISSN00219606
URLhttp://link.aip.org/link/JCPSA6/v93/i5/p3252/s1&Agg=doi
DOI10.1063/1.458858
Short TitleJ. Chem. Phys.

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.